| Model Number |
E360 |
| Medical Device Problem Codes |
Defective Component (2292); Device Displays Incorrect Message (2591)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the e360 ventilator back up ventilation alarm beeps continuously.There was no patient involvement at the time of the reported condition.
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.